# SDR AUS20040218

- Difficulty date: March 22, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 172R
- Engine: Lyc IO360L2A
- Propeller: Mcauly IC235LFA7570
- System (JASC): 8011 · Engine Starter
- Part: Gear
- Part number: 85073009
- Condition: Broken
- Location: Engine Starter
- Part time: 53 cycles
- Component: Starter, Lamar
- Component part number: PM2401
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) STARTER MOTOR BENDIX DRIVE GEAR DISINTEGRATED.
